Přístupnostní navigace
E-application
Search Search Close
Publication result detail
VALA, J.
Original Title
On the implementation of exact solution of a beam on elastic foundation in numerical calculations
English Title
Type
Peer-reviewed article not indexed in WoS or Scopus
Original Abstract
The paper shows the possibility of implementation of exact solution of a beam on elastic foundation in numerical calculations, together with some potential generalizations and engineering applications.
English abstract
Keywords
beam on elastic foundation; fundamental solution; variational formulation; numerical algorithms
Key words in English
Authors
RIV year
2019
Released
24.07.2018
Publisher
NAUN (North Atlantic Univeristy)
Location
New York
ISBN
1998-0140
Periodical
INTERNATIONAL JOURNAL of MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES
Volume
12
State
United States of America
Pages from
215
Pages to
219
Pages count
5
URL
http://www.naun.org/main/NAUN/ijmmas/2018/a562001-adz.pdf
BibTex
@article{BUT148923, author="Jiří {Vala}", title="On the implementation of exact solution of a beam on elastic foundation in numerical calculations", journal="INTERNATIONAL JOURNAL of MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES", year="2018", volume="12", number="0", pages="215--219", issn="1998-0140", url="http://www.naun.org/main/NAUN/ijmmas/2018/a562001-adz.pdf" }